# SDR SWAA2022090650063

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 21,975 hours, 10,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Missing
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN EXIT/ SALIDA SIGN MISSING REAR FACING PLACARD. / [01] INSTALLED MID CABIN EXIT / SALIDA SIGN PER SIP.
